# SDR FDEA202209052197

- Difficulty date: September 5, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EACH FASTENER HOLES #12 , #14 , #16 , #17 , #36 FOUND CRACK INDICATION DURING HIGH   FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT RIGHT HAND WING LOWER SKIN   ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6, 05 EACH FASTENER HOLES #12, #14, #16, #17, #36 REPAIR CARRIED OUT   AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. TO PERFORM INITIAL INSPECTION AT 2,000 CYCLES AFTER COMPLETION OF THIS REPAIR   AND REPETITIVE INSPECTION AT EVERY 2,000 CYCLES BY HIGH FREQUENCY EDDY CURRENT   INSPECTION METHOD AS PER SRM 57-20-02-2R TABLE 201 REPAIR 5 FIGURE 202.  ORIG SUB DATE:  9/6/2022
